# SDR UPS05845399

- Difficulty date: September 2, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 5894282502
- Part serial: 505149
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 C-PIT DOOR JAMB FITTING CRACKED I/B OF NR 6 T-BOLT FITTING AT FWD SI DE.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.
